Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Disturbances (2140)
Date of Event
03/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +21.5d) was explanted from the right eye prior to completion of light treatments due to a decrease in vision and visual disturbance and a new light adjustable lens (lal, sn (b)(6), +21.5d) implanted as a replacement.